PDA

View Full Version : Coumadin??



Larz77
01-14-2010, 07:00 AM
Hi all. I'm having to take Coumadin for this broken leg. I haven't been feeling terrific and I'm curious if anyone here takes coumadin and if it affects them at all. I'm tired, achy, a little dizzy. Yesterday, I started peeing a lot. Don't want to panic the first day this happens, but it felt like I had to go every hour or so. Weird. This has happened to me before and it tends to pass. But it does freak me out and I'm wondering if it is the coumadin or something else. I had my lupus bloodwork done last week when I was in, and everything looked good then.

So, as I have to take the Coumadin because of an anticardpio lipid antibody that is off which indicates that I could clot blood (something to do with Lupus from my understanding, or at least not uncommon) I'm curious what the experiences are.

Getting restless with this broken leg.

Larz

DrinkofWtr
01-14-2010, 12:17 PM
I'm not taking coumadin now, but did when I had a blood clot a while back. I didn't have any side effects from the shots. Don't remember if I took it orally or not.

SandyR
01-14-2010, 05:47 PM
My grandmother takes coumadin and has told me many times that there are a lot of things she is not allowed to mix with it (like cranberry juice). I would look up the coumadin side effects and call the doc if you are still feeling different then you think you should.